- Volume 28 Issue 3_4
A GENERAL FORM OF MULTI-STEP ITERATIVE METHODS FOR NONLINEAR EQUATIONS
- Oh, Se-Young (Department of Mathematics, Chungnam National University) ;
- Yun, Jae-Heon (Department of Mathematics, College of Natural Sciences, Chungbuk National University)
- Received : 2009.10.08
- Accepted : 2010.01.16
- Published : 2010.05.30
Recently, Yun  proposed a new three-step iterative method with the fourth-order convergence for solving nonlinear equations. By using his ideas, we develop a general form of multi-step iterative methods with higher order convergence for solving nonlinear equations, and then we study convergence analysis of the multi-step iterative methods. Lastly, some numerical experiments are given to illustrate the performance of the multi-step iterative methods.
Supported by : Chungbuk National University
- S. Abbasbandy, Improving Newton-Raphson method for nonlinear equations by modified Adomain decomposition method, Appl. Math. Comput. 145 (2003) 887-893. https://doi.org/10.1016/S0096-3003(03)00282-0
- G. Adomain, Nonlinear stochastic systems and applications to Physics, Kluwer Academic Publishers, Dordrecht, 1989.
- C. Chun, Iterative methods improving Newton's method by the decomposition method, Comput. Math. Appl. 50 (2005) 1559-1568. https://doi.org/10.1016/j.camwa.2005.08.022
- V. Daftardar-Gejji and H. Jafari, An iterative method for solving nonlinear functional equations, J. Math. Anal. Appl. 316 (2006) 753-763. https://doi.org/10.1016/j.jmaa.2005.05.009
- M. A. Noor, New family of iterative methods for nonlinear equations, Appl. Math. Comput. 190 (2007) 553-558. https://doi.org/10.1016/j.amc.2007.01.045
- M. A. Noor and K. I. Noor, Three-step iterative methods for nonlinear equations, Appl. Math. Comput. 183 (2006) 322-327. https://doi.org/10.1016/j.amc.2006.05.055
- S. Weerakoon and T. G. I. Fernando, A variant of Newton's method with accelerated third-order convergence, Appl. Math. Lett. 13 (2000) 87-93.
- J.H. Yun, A note on three-step iterative method for nonlinear equations, Appl. Math. Comput. 202 (2008) 401-405. https://doi.org/10.1016/j.amc.2008.02.002